Descent for the K-Theory of Polynomial Rings.
Mathematische Zeitschrift, Tome 191 (1986), pp. 405-416
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1986__191_173684,
author = {Wilberd van der Kallen},
title = {Descent for the {K-Theory} of {Polynomial} {Rings.}},
journal = {Mathematische Zeitschrift},
pages = {405--416},
year = {1986},
volume = {191},
zbl = {0563.13011},
url = {http://geodesic.mathdoc.fr/item/MZ_1986__191_173684/}
}
Wilberd van der Kallen. Descent for the K-Theory of Polynomial Rings.. Mathematische Zeitschrift, Tome 191 (1986), pp. 405-416. http://geodesic.mathdoc.fr/item/MZ_1986__191_173684/